MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HYBRID GLENOID SMALL - PEG S

LIMACORPORATE S.P.A SMR SHOULDER; HYBRID GLENOID SMALL - PEG S
Model Number 1379.59.110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not been returned for identification and analysis.No review of manufacturing records can be performed since lot number is unknown.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to rotator cuff failure.Previous surgery is unknown, as well as complete product information of original shoulder prosthesis.During revision the surgeon removed the pre-existing tt hybrid cem.Glenoid small (pn: 1379.59.110) as well as all other components and converted the prosthesis to a reverse configuration implanting the following: finned stem short dia17mm (pn: 1304.15.017), humeral body reverse (pn: 1352.15.010), extension for humeral reverse body (pn: 1352.15.001), reverse liner standard (pn: 1360.50.810), tt hybrid reverse baseplate small (pn: 1379.15.160), glenosphere dia 36mm (pn: 1374.09.111).Surgery was completed as intended.Patient is male, date of birth on (b)(6) 1962.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HYBRID GLENOID SMALL - PEG S
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24950299
Report Number3008021110-2026-00182
Device Sequence Number5278312
Product Code KWS
UDI-Device Identifier08033390266703
UDI-Public8033390266703
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1379.59.110
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale